# SDR ASOA2015082513731

- Difficulty date: August 25, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 32,814 hours, 28,686 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor
- Part number: 601R3866321
- Condition: Corroded
- Location: Bs 574-589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANCHOR PLATE AT LBL 9 BETWEEN BS 574 - 589 IS CORRODED.  R & R IAW AMM 53-00-49-000-801, AND AMM 53-00-49-400-801.
